# SDR DALA13046579207

- Difficulty date: September 22, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,082 hours, 26,028 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 589-845
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PASSENGER CABIN, OTBD SEAT TRACK HAS MULTIPLE AREAS OF CORROSION ALONG UPPER SURFACE, BS 589-845.    FOUND OUT OF LIMITS IAW SRM 53-40-01.  REMOVED, REPAIRED AND REINSTALLED SEAT TRACK IAW SRM 53-40-01.
